# SDR 20001102SH031

- Difficulty date: October 2, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Aircraft: N204R
- Make and model: Braero BAE1251000A
- Aircraft serial: 259017
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Failed
- Location: Wheel Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUNLOP WHEEL CMM TIE BOLT RUNNING TORQUE CHECK DOES NOT CHECK FULL LENGTH OF THE THREADS.  THE TIE BOLTS APPEAR TO BE STRETCHING FARTHER TOWARD THE SHANK OF THE BOLT.  WHEN RUNNING TORQUE WAS CHECKED OVER, THE FULL LENGTH OF THE THREAD, 5 BOLTS FAILED.  (X)
